Conjugacy invariants of quaternion matrices
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1319-1327
Published online August 4, 2020
Printed October 31, 2020
Joonhyung Kim, Qianghua Luo
Chungnam National University; Hunan University
Abstract : In this paper, we find new conjugacy invariants of $Sl(3,\mathbb{H})$. This result is a generalization of Foreman's result for $Sl(2,\mathbb{H})$.
Keywords : Quaternion, quaternion matrix, conjugacy invariant
MSC numbers : Primary 15B33, 51M10
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd